Services on Demand
- Cited by SciELO
- Access statistics
Brazilian Journal of Physics
Print version ISSN 0103-9733On-line version ISSN 1678-4448
MADUREIRA, Justino R.; LAUCK, Leonardo; VASCONCELLOS, Áurea R. and LUZZI, Roberto. On the Markovian limit in a kinetic theory for dissipative systems. Braz. J. Phys. [online]. 1998, vol.28, n.3, pp.169-182. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97331998000300002.
We reconsider a nonlinear quantum kinetic theory which is built within the context of a nonequilibrium statistical ensemble formalism. This is the Nonequilibrium Statistical Operator Method based on a variational principle, namely, the Maximization of the Informational-Statistical Entropy, and referred to as MaxEnt-NESOM. It may be considered as encompassed within the framework of E. T. Jaynes' Predictive Statistical Mechanics. These theory has an ample domain of application covering a large class of experimental conditions. We consider a particular ¾ and quite important ¾ limiting case, consisting in the Markovian approximation. For illustration we applied it to the study of a spin system in interaction with the lattice. The presentation is an extended and detailed version of a Brief Report published in Phys. Rev. E 57, 3637-3640 (1998).